Translator Disclaimer
November 2011 Stability of travelling wave solutions for the Landau-Lifshitz equation
Keisuke Takasao
Hiroshima Math. J. 41(3): 367-388 (November 2011). DOI: 10.32917/hmj/1323700040

Abstract

We prove that the one dimensional travelling wave solutions corresponding to the Walker wall for the Landau-Lifshitz equation are asymptotically stable for small external magnetic field.

Citation

Download Citation

Keisuke Takasao. "Stability of travelling wave solutions for the Landau-Lifshitz equation." Hiroshima Math. J. 41 (3) 367 - 388, November 2011. https://doi.org/10.32917/hmj/1323700040

Information

Published: November 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1235.35031
MathSciNet: MR2895286
Digital Object Identifier: 10.32917/hmj/1323700040

Subjects:
Primary: 34D10
Secondary: 35K55

Rights: Copyright © 2011 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.41 • No. 3 • November 2011
Back to Top